# SDR JGVR20140306001

- Difficulty date: March 1, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N711LV
- Make and model: Cessna 560XL
- Aircraft serial: 5605597
- Aircraft time: 1,422 hours, 756 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S4D528001
- Part serial: MYFVOOO
- Condition: Cut
- Location: Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A AMBER TAIL DEICE FAIL LT & RT LIGHT ILLUMINATED.  UPON FURTHER INVESTIGATION BOTH HORIZONTAL STABILIZER DE-ICE BOOTS WERE FOUND DAMAGED WITH A SINGLE CUT, APPROXIMATELY 10" FROM THE ROOT STOPPING SHORT APPROXIMATELY AN INCH FROM THE TIP OF THE BOOT.  THE DAMAGE IS ALMOST A KNIFE LIKE SLIT IN THE BOOT LOCATED ABOUT 1" TO 2" BELOW AND AFT OF THE HORIZONTAL STAB L/E CENTER LINE.  THE PN OF THE REMOVED BOOTS: LT BOOT PN 29S-4D5280-01, SN  MYFVOOO, RT P/N  29S-4D5280-02,  SN MYFGWWO.
